This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Lemsip Breathe Easy 5'S

View all Lemsip

For the relief of the symptoms of colds and flu, including aches and pains, nasal congestion and lowering of temperature.

More Product Information

Related Items


Product Information


For the relief of the symptoms of colds and flu, including aches and pains, nasal congestion and lowering of temperature.

Features

For the swift relief of Congestion, Fever, Headaches, Body Aches, Blocked Nose and Sore Throat Headaches Blocked Nose Contains paracetamol

Warnings or Restrictions

CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding. Keep out of the sight and reach of children.

Product Specification

Active Ingredients (per sachet): Paracetamol 650mg, Phenylephrine Hydrochloride 10mg, Also includes Aspartame, Lactose, Sodium and Sucrose, Total contents of Sachet 4.8g

Size (5) Unit (EA)

Product code: 10411

Link to top of current page.
Link to display social media share links
Please wait...